# SDR SWIA972605

- Difficulty date: May 18, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 15,230 hours, 20,583 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Fwd Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED AND RETURNED TO GATE.  ADJUSTED BOTH FORWARD DOOR SWITCHES.  OPS CHECKS GOOD.
